# SDR DXTA2022092070770

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 120
- Aircraft serial: 5605647
- Aircraft time: 14,142 hours, 10,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 99190409
- Part serial: 121003848
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: LEFT FOWARD EMER FLOOR PATHWAY LIGHTS ARE INOP. // SIGNOFF// REMOVED INOP LH MOST FWD LOWER LED LIGHTING STRIP P/N: 9919040-9, AND INSTALLED A NEW LED LIGHTING STRIP ASSEMBLY P/N: 9919040-26 IN THE LOWER LH FLOOR LIGHTING POSITION. AN OPS CHECK WAS PERFORMED WITH SATISFACTORY RESULTS. ALL WORK PERFORMED IAW CE-560XLS AMM 33-20-04.
